MathSciNet Relay Station
MathSciNet bibliographic data
MR2481407 34B10 (34B15 47N20)
Graef, John R.; Kong, Lingju; Yang, Bo Existence of solutions for a higher order multi-point boundary value problem. Results Math. 53 (2009), no. 1-2, 77–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement